# SDR DALA2022091206038

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 64,279 hours, 29,662 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3735 -ATO- DUE TO SMOKE/ODOR. CORRECTIVE ACTION: C/W NO-GO PROCEDURES, PERFORMED HIGH POWER ENGINE RUNS WITH NTF AND REPLACED RECIRC. FILTERS.
